# SDR Q5QA20220127002

- Difficulty date: February 2, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N149QD
- Make and model: Pilats PC1245
- Aircraft serial: 149
- Aircraft time: 12,813 hours, 14,097 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 8500028
- Part serial: 207
- Condition: Failed
- Location: Zone 100
- Part time: 12,813 hours, 14,097 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED UPON SELECTING GEAR DOWN FOR A SCHEDULED LANDING THE GEAR ANNUNCIATOR LIGHT CAME ON AND THE GEAR FELL OUT OF THE GEAR WELL. THE PILOT PERFORMED AN EMERGENCY EXTENSION PROCEDURE AND THE GEAR LOCKED DOWN. HE THEN LANDED THE AIRCRAFT WITHOUT INCIDENT. MAINTENANCE DISCLOSED THAT THE HIGH CURRENT RELAY FAILED. THE RELAY WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
